Just been started on a low dosage of madopar for one week, then increasing until I take 3 62.5 mg a day. This is my fifth day on one tablet, nothing seems to have improved symptom wise. I know I shouldn’t be impatient but I would really appreciate hearing what others have experienced while taking this drug. I suppose I am looking for reassurance. Thanks in anticipation for your help.
You’re sure to get some responses from our wise and supportive community soon, as Madopar/Levodopa is a common topic of discussion here. Here is some basic information, and you can link out from that page to find lots of info around this medication, including archived Forum threads. And don’t hesitate to call us at 0808 800 0303 if you’d like to have a phone chat with an adviser. It’s free and confidential, of course, and the people you’ll speak to are wonderfully knowledgeable.
Best of luck in your research, and our best wishes in all things,